Toggle Main Menu Toggle Search

Open Access padlockePrints

C*-algebras and equivalences for C*-correspondences

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Kakariadis ETA, Katsoulis EG

Publication type: Article

Publication status: Published

Journal: Journal of Functional Analysis

Year: 2014

Volume: 266

Issue: 2

Pages: 956-988

Print publication date: 15/01/2014

Online publication date: 17/10/2013

Acceptance date: 20/09/2013

ISSN (print): 0022-1236

ISSN (electronic): 1096-0783

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jfa.2013.09.018

DOI: 10.1016/j.jfa.2013.09.018


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share